Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 714397, 8 pages
http://dx.doi.org/10.1155/2013/714397
Research Article

New Double Projection Algorithm for Solving Variational Inequalities

Department of Mathematics and Computer Science, Yangtze Normal University, Fuling, Chongqing 408100, China

Received 7 January 2013; Accepted 20 May 2013

Academic Editor: Zhongxiao Jia

Copyright © 2013 Lian Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Karamardian, “Complementarity problems over cones with monotone and pseudomonotone maps,” Journal of Optimization Theory and Applications, vol. 18, no. 4, pp. 445–454, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. Facchinei and J. S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems, vol. 1-2 of Springer Series in Operations Research, Springer, New York, NY, USA, 2003. View at MathSciNet
  3. N. H. Xiu and J. Z. Zhang, “Some recent advances in projection-type methods for variational inequalities,” Journal of Computational and Applied Mathematics, vol. 152, no. 1-2, pp. 559–585, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. M. Korpelevič, “An extragradient method for finding saddle points and for other problems,” Èkonomika i Matematicheskie Metody, vol. 12, no. 4, pp. 747–756, 1976. View at Google Scholar · View at MathSciNet
  5. E. N. Khobotov, “Modification of the extra-gradient method for solving variational inequalities and certain optimization problems,” USSR Computational Mathematics and Mathematical Physics, vol. 5, pp. 120–127, 1987. View at Google Scholar
  6. P. Marcotte, “Application of khobotovs algorithm to variatonal inequalities and network equilibrium problems,” Information Systems and Operational Research, vol. 4, pp. 258–270, 1991. View at Google Scholar
  7. A. N. Iusem and B. F. Svaiter, “A variant of Korpelevich's method for variational inequalities with a new search strategy,” Optimization, vol. 42, no. 4, pp. 309–321, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. V. Solodov and B. F. Svaiter, “A new projection method for variational inequality problems,” SIAM Journal on Control and Optimization, vol. 37, no. 3, pp. 765–776, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. J. Wang, N. H. Xiu, and C. Y. Wang, “Unified framework of extragradient-type methods for pseudomonotone variational inequalities,” Journal of Optimization Theory and Applications, vol. 111, no. 3, pp. 641–656, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. R. He, “A new double projection algorithm for variational inequalities,” Journal of Computational and Applied Mathematics, vol. 185, no. 1, pp. 166–173, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. Nadezhkina and W. Takahashi, “Weak convergence theorem by an extragradient method for nonexpansive mappings and monotone mappings,” Journal of Optimization Theory and Applications, vol. 128, no. 1, pp. 191–201, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. A. Noor, Y. J. Wang, and N. H. Xiu, “Projection iterative schemes for general variational inequalities,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 3, article 34, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. J. Wang, N. H. Xiu, and C. Y. Wang, “A new version of extragradient method for variational inequality problems,” Computers & Mathematics with Applications, vol. 42, no. 6-7, pp. 969–979, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. T. Polyak, Introduction to Optimization, Translations Series in Mathematics and Engineering, Optimization Software, New York, NY, USA, 1987. View at MathSciNet
  15. D. Sun, “A class of iterative methods for solving nonlinear projection equations,” Journal of Optimization Theory and Applications, vol. 91, no. 1, pp. 123–140, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. S. Pang and S. A. Gabriel, “NE/SQP: a robust algorithm for the nonlinear complementarity problem,” Mathematical Programming, vol. 60, no. 3, pp. 295–337, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. P. T. Harker, “Accelerating the convergence of the diagonalization and projection algorithms for finite-dimensional variational inequalities,” Mathematical Programming, vol. 41, no. 1, pp. 29–59, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet